# SDR UALA2010102003886

- Difficulty date: October 20, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 59,462 hours, 10,814 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 1e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E EMERGENCY LIGHT HANGING FROM SEAT. RESECURED EMERGENCY LED LIGHT ON SEAT 1E. OK FOR SERVICE.
